# SDR 96ZZZX749

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95MQ
- Make and model: Saab SF340A
- Aircraft serial: 340A095
- Engine: Ge CT75A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Tab Washer
- Part number: 7757964
- Condition: Broken
- Location: Drv Gr Ret Nut
- Component: Hamstd, GC49
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX RETURNED FOR:  PROP SHAFT SEAL RUNNER HAS CADMIUM PLATING MISSING.  AT DISASSEMBLY, DISCOVERED TABBED WASHER WAS BROKEN INTO 3 PIECES.  DRIVE GEAR RETENTION NUT WAS REMOVED WITH NO TORQUE APPLIED.  THE TABBED WASHER HAS BEEN SUPERSEDED BY 7895922.
